# SDR CA140731015

- Difficulty date: July 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 54,579 hours
- Engine: Pwa PW123
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024CS
- Condition: Malfunctioned
- Location: Electrical Sys
- Part time: 18,378 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) INVERTER FAILED IN CRUISE, SLIGHT SMELL OF BURNING ODOUR, FLIGHT CONTINUED ON USING THE ALTERNATE INVERTER. SECONDARY INVERTER REPLACED BUT FOUND PARALLELING CONTROL BOX ALSO BURNT.  PARALLELING CONTROL BOX REPLACED AND GROUND TESTED SERVICEABLE.
